UM

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
MAGNETISM AND NEUTRON SCATTERING STUDIES OF RARE-EARTH CHROMATE SINGLE CRYSTALS Thesis
University of Macau: University of Macau, 2022
Authors:  Yinghao Zhu;  Li HF(李海峰)
Adobe PDF | Favorite |  | Submit date:2022/08/15
CRYSTAL GROWTH, CHARACTERIZATION AND NEUTRON SCATTERING STUDIES OF FRUSTRATED SRRE2O4 (RE = RARE EARTH) COMPOUNDS Thesis
University of Macau: University of Macau, 2022
Authors:  Si Wu;  Li HF(李海峰)
Adobe PDF | Favorite |  | Submit date:2022/08/15
A transformed L1 method for solving the multi-term time-fractional diffusion problem Journal article
Mathematics and Computers in Simulation, 2022,Volume: 193,Page: 584-606
Authors:  She, Mianfu;  Li, Dongfang;  Sun, Hai wei
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2022/03/28
Chebyshev–galerkin Spectral Method  Error Estimates  Modified L1 Scheme  Multi-term Time-fractional Equation  
A novel $L1$ method for solving the multi-term time-fractional diffusion problem Journal article
Mathematics and Computers in Simulation, 2022,Page: 584-606
Authors:  She, M. F.;  Li, D. F.;  Sun, H. W.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/25
Multi-term time-fractional equation  Modified L1 scheme  Chebyshev–Galerkin spectral method  Error estimates  
A fast linearized numerical method for nonlinear time-fractional diffusion equations Journal article
Numerical Algorithms, 2021,Volume: 87,Issue: 1,Page: 381-408
Authors:  Lyu,Pin;  Vong,Seakweng
Favorite |  | TC[WOS]:5 TC[Scopus]:5 | Submit date:2021/03/09
Caputo Derivative  Linearized Method  Nonlinear Time-fractional Diffusion Equation  
An Efficient Second‑Order Convergent Scheme for One‑Side Space Fractional Diffusion Equations with Variable Coefficients Journal article
Communications on Applied Mathematics and Computation, 2020,Volume: 2,Issue: 2,Page: 215--239
Authors:  Lin Xuelei;  Lyu Pin;  Michael K. Ng;  Sun HW(孫海衛);  Seak Weng Vong
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/28
One-side Space Fractional Diffusion Equation  Variable Diffusion Coefficients  Stability And Convergence  High-order Finite-difference Scheme  Preconditioner  
Conference proceedings of The Twenty-third ICMI Study: Primary Mathematics Study on Whole Numbers Conference proceedings
Macau SAR, 2015-6-3-10
Authors:  Sun XH(孫旭花);  Berinderjeet Kaur;  Jarmila Novotna
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/27
Whole Number  Arithmatic